# SDR UALA2013041002436

- Difficulty date: April 6, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,498 hours, 15,604 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: 101
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG - RT HYD ELEC PUMP DISPLAYED.  CREW COMMENTS: 15 MIN INTO FLT PASSING FL260 R HYD ELEC PUMP REPEAT WRITEUP PUMP TURNED OFF QRH.  CHECKED RIGHT ACMP CONNECTOR, CHECKS NORMAL.  CHECKED WIRING AROUND M10005 ELEC HYD PUMP RT ELCU.  ALL APPEARS NORMAL.  REPLACED M10005 ELCU FOR RT ELEC HYD PUMP PER MM.  RAN PUMP, CYCLED FLIGHT CONTROLS, NO FAULTS.
